# SDR TRAX200701748

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 11,636 hours, 9,722 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXIT SIGN PLACARD AND DOOR "OPEN" PLACARD IN EXIT WAY NEEDS TO BE REPLACED.
